# SDR HEEA0012203

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 20038000001
- Condition: Failed
- Location: Fuel Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW FUEL LIGHT COMING ON TOO SOON.
